# SDR AALA20131014016

- Difficulty date: October 14, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 39,592 hours, 18,996 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DFW LT OIL TEMPERATURE ROSE TO 149 DEGREES & FUEL TEMPERATURE ON LT ENG WAS AT 88 DEGREES.  FOLLOWED QRH PROCEDURE & SHUT DOWN LT ENG SINGLE ENGINE TIME 18 MINUTES.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  REPLACED LT ENG FUEL HEAT VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
